# SDR IPXA2021051269329

- Difficulty date: April 26, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6782502
- Part serial: WAE202
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING I/B FLAP VANE LOWER SURFACE IS DELAMINATED.REPAIRED DELAMINATED RT WING I/B FLAP VANE LOWER SURFACE 3" DIA., 16.34" FROM T/E AND 71.31" FROM I/B END IAW SRM 57-50-80, REPAIR 2, PARA. 4, FIGURE 201, SHEET 4. (MAJOR)
